# SDR DALA2017081406222

- Difficulty date: August 13, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 57,216 hours, 22,553 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Corroded
- Location: Bs 219
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FLIGHT DECK FLOOR CORROSION AROUND FASTENER BS 219, LBL 28.  MAINTENANCE REPAIRED FLOOR SKIN IAW PRI 559873-14 REV 0, PRI 559873-14, REV 1, AND ER/A 539873-14.
